# SDR AU990431

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl HCE2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: HYC500S
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR POWER PACK INTERNAL FAULT PREVENTING ELECTRIC MOTOR OPERATION.
